# SDR ASAA0310261

- Difficulty date: April 1, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5260 · Entrance Stairs
- Part: Support Angle
- Part number: 656739320
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND AIRSTAIRS SUPPORT ANGLE AT BS 947-948, WATERLINE 206-208 CORRODED AND HAS ELONGATED HOLES.  REPLACED SUPPORT ANGLE PER SRM.  (M)
